MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AMPERE¿ GENERATOR KIT; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. AMPERE¿ GENERATOR KIT; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number H700494
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, high impedance was noted which caused a delay.High impedance was noted on the catheter before rf.When ablation started, a high impedance error occurred.The ablation catheter and grounding pads were exchanged which did not resolved the issue.Additionally, the tactisys to ampere rf cable was replaced but the issue persisted.The ampere generator was replaced to complete the procedure.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3.One ampere generator was received for analysis.The device was powered on and booted up successfully.The device was run through a functional test and functioned as anticipated.The log files on the unit from the reported date were reviewed and confirmed instances of impedance out of range errors, however no conclusive abnormalities were identified.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, root cause of the reported impedance issue and subsequent delay could not be determined as the returned generator functioned as anticipated.

Brand Name
AMPERE¿ GENERATOR KIT
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17039747
Report Number2184149-2023-00114
Device Sequence Number6459108
Product Code LPB
UDI-Device Identifier05415067004949
UDI-Public05415067004949
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700494
Device Catalogue NumberH700494
Device Lot Number6006300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown